# SDR 96ZZZX6158

- Difficulty date: December 14, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N5609D
- Make and model: Beech E18S
- Aircraft serial: BA315
- System (JASC): 2730 · Elevator Control System
- Part: Control Rod
- Condition: Detached
- Location: Elevator
- Stage of operation: TO
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

ELEVATOR CONTROL ROD AT ELEVATOR ATTACH POINT DISCONNECTED WHEN BOLT FELL OUT ON TAKEOFF.  COTTER KEY AND CASTLE NUT WERE MISSING.  BOTH FELL OUT RESULTING IN ELEVATOR TRAILING IN-FLIGHT.  BOLT AND WASHERS WERE FOUND IN TAIL CONE.  CASTLE NUT AND KEY WERE NOT FOUND.
